Publications du COGIT

Large deviation theorems for weighted compound poisson sums

Probability and Mathematical Statistics, Volume 23, Number 2, page 357--368 - 2003


Références BibTex

@Article\{Bonin03,
  author       = "Bonin, Olivier",
  title        = "Large deviation theorems for weighted compound poisson sums",
  journal      = "Probability and Mathematical Statistics",
  number       = "2",
  volume       = "23",
  pages        = "357--368",
  year         = "2003",
}
--
-
Site internet de la recherche à l'IGN